MathSciNet Relay Station
MathSciNet bibliographic data
MR279985 65.35
Rose, Donald J. An algorithm for solving a special class of tridiagonal systems of linear equations. Comm. ACM 12 1969 234–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement